Couldn't find what you looking for?

TRY OUR SEARCH!

on birth control, took plan b 2 days after sexual intercourse, and now 2 day late period?

--i am on ortho tri-cyclin low(recently switched from YAZ about 2-3 months ago, i had sex, and i am now on my second day of the green pills:aka, sugar pills, and have not started my period. could this have anything to do with taking the plan B(about a week ago)? or should i be worried?

--i would appriciate any thoughts..

Loading...

I'm wondering what ended up happening to you. I'm in the same exact situation right at this moment. On BC, but took Plan B a week ago. Now on my placebos and no period. Ack!
Reply

Loading...

a lot of people don't start their period on day 1 of the inactive pills. i don't start my period until 3-4 days into the inactive pills. however, plan b can make your period come a little later, or a little earlier, but not by much.
Reply

Loading...

i am in the same situation! i took the plan b pill 5 days ago, started my sugar pills three days ago and still no period.... i'm so nervous!
Reply

Loading...

why did you guys take Plan B if you are on Birth Control pills??
Reply

Loading...

my girlfriend started a new birth control and doctor told her not to have intercourse but we did anyway an i pulled out an she was scared so she bought plan b an took it and now she missed her period. is it because of the new birth control an plan b an she took a pregancy test an it came back negative..i need help before i have a break down
Reply

Loading...

Hello, I took Plan B two days ago and it was my second day of inactive pills and still no period. I was wondering if it was the plan B that is making me not my period.
Reply

Loading...

I was wondering what happened, i am in the same situation. Took plan B 5 days ago and started my sugar pills of tri-nessa 4 days ago. Still no period. Should I be concerned, I know I basically doubled my birth control with plan B I just can not be pregnant. Thanks for the response.
Reply

Loading...

I consulted a pharmacist because I took Plan B on day 1 of inactive pills (started taking a migraine med that can lessen the efficacy of my regular bc pill and was worried when our condom broke )  So, just in case, took Plan B.  The pharmacist said that most likely because Plan B was taken on inactive pill days and then I started my regular pack again as usual that it would be like someone who wanted to avoid starting a period would start a new pack immediately skipping over inactive pills to avoid the period.  She said it would be highly likely I wouldn't have a period this month as a result.  She said if I was worried to take a pregnancy test 2 weeks after the date of the broken condom...but it is so unlikely that I would be pregnant.
Reply

Loading...

This exact same thing is happening to me right now and I am a few days late on my period. Can any of you let me know what happened in you guys' situations?

Reply

Loading...

I can be vecause of the plan B pill. Plan b makes a period come alittle late or alittle early. It can also cause cramping to. Look up the side effects for plan B
Reply

Loading...

this is my exact situation and I'm soooooo happy you posted this!!! I've been stressing for days now. only a couple days late but I took the pill on Sunday and I'm on placebo pills this week. start my pills again this Sunday so from your post I'm seeing I won't get my period this month. thank you so much!!!
Reply

Loading...

did u ever get it
Reply

Loading...

I'm on the pill and only missed one this month and I had sex but took plan b. A week later I had sex again and took the second plan b (I bought MyWay 2 pack). I spotted after taking the second one & I was supposed to get my period yesterday but still have no sign of it today. Help meeee :(
Reply

Loading...